# SDR ASOA03231

- Difficulty date: May 24, 2003
- Submitted: June 17, 2003
- Operation: Air carrier
- Aircraft: N827AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7212
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: M22759
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HANGAR MAINTENANCE IN MCN, THE CENTER SECTION EMERGENCY FLOOR TRACK WIRES WREE FOUND TO BE BROKEN.  MAINTENANCE REPAIRED THE CENTER SECTION EMERGENCY FLOOR TRACK WIRING.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
